# SDR KBMA111962

- Difficulty date: October 10, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 6720 · Tail Rotor Control System
- Part: Lever
- Part number: 350A3310583
- Condition: Debonded
- Location: Control Lever
- Part time: 5,531 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PATCH CHANGE CONTROL LEVER BUSHING DEBONDED.  THIS UNIT WAS INSPECTED AND FOUND TO ONLY NEED REBONDING AND THEN CAN BE PLACED BACK IN SERVICE.  REPLACED WITH A SERVICEABLE PATCH CHANGE CONTROL LEVER.
